# SDR AUS20021337

- Difficulty date: November 21, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Engine: Allsn 250B17
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 252465426H
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CONTROL UNIT FLYWEIGHT CLIP FAULTY. LIMITED INFORMATIONPROVIDED.
